# SDR UPS07849863

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENTRY DOOR SLIDE PRESSURE GAUGE NOT VISIBLE.  REPOSITIONED SLIDE SO PRESSURE GAUGE CAN BE READ.
